Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 789213, 12 pages
Research Article

Robustness Analysis of Floating-Point Programs by Self-Composition

National Laboratory for Parallel and Distributed Processing, National University of Defense Technology, Changsha 410073, China

Received 14 February 2014; Accepted 7 April 2014; Published 20 May 2014

Academic Editor: Xiaoyu Song

Copyright © 2014 Liqian Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liqian Chen, Jiahong Jiang, Banghu Yin, Wei Dong, and Ji Wang, “Robustness Analysis of Floating-Point Programs by Self-Composition,” Journal of Applied Mathematics, vol. 2014, Article ID 789213, 12 pages, 2014.